default-icon
Kidney problems
Hello sir I have kidney problem my left kidney has shrinked to 14% but now after taking some medicine it increases to 18%. But actually i want to know that whether i can take viagra in this condition or not.
178 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello, Viagra tablets contain the active ingredient sildenafil, which is a medicine used in the treatment of erectile dysfunction (impotence). This medicine may cause dizziness and visual disturbances. Viagra tablets should preferably be taken on an empty stomach.Since most of the tablets metabolised in liver and excreted in urine . Normal functioning of theses two organs is very important. Your kindney is compromised, don't take this medicine without physician consultation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.